What does icy hot and ibuprofen do?

my whole body aches what should i do it happen in basketball
Answers:
Ibuprofen reduce pain, swelling and inflammation.
Icy Hot is a little more complicated. Instead of Icy Hot though, try the Icy Hot patch or another brand called Solonapas. The reason for the suggestion of the patch instead of the creams is mostly they smell smaller number. Source(s): http://dopamine.chem.umn.edu/chempedia/i…
Icy hot is a pain relieving cream and iburpofen is an anti-inflammtory pain medication. That will both relieve your ache and pains.
I remeber those days...

1. take a heat up bath...soak in it for a bit...use epsom salt

2. toss a heating pad surrounded by your bed.let it warm up the sheets...later remove it when you are going to bed...

3. take 2 ibuprofen (helps relieve pain)

4. use icy hot or mineral ice...work it surrounded by...sometimes it feels better if you use a wet hot obverse cloth..put it on the area..then after that get cool..put the icy hot/mineral ice/ben gay on...

5. don't forget to work the area that are sore (to build up strength and stretch them out) that is why they are sore..haven't be used in a while probably...

hope you feel better..basketball is closely of fun.
They will eworki but a right hot tube will do so much better... Are you stretdhing before and after practice?? Good lucki Grant M in Pennsylvania
Ibuprofen (motrin), reduces swelling(inflammation) and reduces anguish. Icy Hot is just a topical cream that soothes the area its placed on.
should ease the pain. i stipulation icy hot for my shoulder! it's killing me. i'll rub yours if you rub mine lol


Related Questions:
  • Anyone Tried Spinal manipulation Under Anesthesia?
  • What should i do? i cut myself and it is addictive. i aonly do it wen im stressed which is adjectives the time.?
  • Have you ever enjoy this type of leg strain earlier?
  • Anyone tried tegretol or amytriptiline for chronic low put a bet on misery?
  • Aleve is Sodium Naproxen side effects?
  • What is cause this headache and pressure?


  • Copyright 2010 All rights reserved. HealthCareAsk.com